Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Galois theory of simple rings


Author: Tadasi Nakayama
Journal: Trans. Amer. Math. Soc. 73 (1952), 276-292
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1952-0049875-3
MathSciNet review: 0049875
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin and G. Whaples, The theory of simple rings, Amer. J. Math. vol. 65 (1943) pp. 87-107. MR 0007391 (4:129c)
  • [2] G. Azumaya, New foundation of the theory of simple rings, Proc. Jap. Acad. vol. 22 (1946) pp. 325-332. MR 0042387 (13:101e)
  • [3] -, Galois theory for uni-serial rings, Journal of the Mathematical Society of Japan vol. 1 (1949) pp. 130-137. MR 0033277 (11:414a)
  • [4] R. Baer, A Galois theory of linear systems over commutative fields, Amer. J. Math. vol. 62 (1940) pp. 551-588. MR 0002857 (2:122c)
  • [5] H. Cartan, Théorie de Galois pour les corps non-commutatifs, Ann. École Norm. vol. 65 (1948) pp. 60-77. MR 0023237 (9:325f)
  • [6] J. Dieudonné, La théorie de Galois des anneaux simples et semi-simples, Comment. Math. Helv. vol. 21 (1948) pp. 154-184. MR 0024892 (9:563d)
  • [7] G. Hochschild, Automorphisms of simple algebras, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 292-301. MR 0037834 (12:315b)
  • [8] N. Jacobson, The fundamental theorem of Galois theory for quasi-fields, Ann. of Math. vol. 41 (1940) pp. 1-7. MR 0001219 (1:198g)
  • [9] -, A note on division rings, Amer. J. Math. vol. 69 (1947) pp. 27-36. MR 0020981 (9:4c)
  • [10] -, On the theory of primitive rings, Ann. of Math. vol. 48 (1947) pp. 8-21. MR 0019591 (8:433a)
  • [11] T. Nakayama, Note on irreducible rings, Proc. Imp. Acad. Tokyo vol. 22 (1946) pp. 333-337. MR 0042388 (13:101f)
  • [12] -, Galois theory for general rings with minimum condition, Journal of the Mathematical Society of Japan vol. 1 (1949) pp. 203-216. MR 0037283 (12:237f)
  • [13] -, Generalized Galois theory for rings with minimum condition, Amer. J. Math. vol. 73 (1951) pp. 1-12. MR 0040279 (12:668c)
  • [14] -, Automorphisms of simple, complete primitive, and directly indecomposable rings, Ann. of Math. vol. 55 (1952) pp. 538-551. MR 0047623 (13:903d)
  • [15] -, On derivation and cohomology in simple and other rings. I, Duke Math. J. vol. 19 (1952) pp. 51-63. MR 0045704 (13:620b)
  • [16] T. Nakayama and G. Azumaya, On irreducible rings, Ann. of Math. vol. 48 (1947) pp. 949-965. MR 0024891 (9:563c)
  • [17] K. Shoda, Über die Galoissche Theorie der halbeinfachen hyperkomplexen Systeme, Math. Ann. vol. 107 (1932) pp. 252-258. MR 1512799
  • [18] O. Teichmüller, Über die sogenannte nichtkommutative Galoissche Theorie und die Relation $ {\xi _{\lambda ,\mu ,\nu }}{\xi _{\lambda ,\mu \nu ,\pi }}\xi _{\mu ,\nu ,\pi }^\lambda = {\xi _{\lambda ,\mu ,\nu \pi }}{\xi _{\lambda \mu ,\nu ,\pi }}$, Deutsche Mathematik vol. 5 (1940) pp. 138-149. MR 0002858 (2:122d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049875-3
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society